# SDR DALA2024020701673

- Difficulty date: February 4, 2024
- Submitted: February 7, 2024
- Operation: Air carrier
- Aircraft: N508DN
- Make and model: Airbus A350-941
- Aircraft serial: 0190
- Aircraft time: 26,511 hours, 2,545 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bushing
- Part number: UNKNOWN
- Condition: Migrated
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CCK AT SCO, THE RH HORIZ STAB LATERAL LOAD FITTING LOWER BUSH WAS FOUND MIGRATED. A REPAIR WAS ACCOMPLISHED PER SECT I OF ERA 615303-14. THE REPAIR ACCOMPLISHED PER SECT I IS APPROVED FOR 40,744 TOTAL FLIGHT CYCLES FROM FIRST FLIGHT. CONTACT LIAISON ENGINEERING PRIOR TO THIS THRESHOLD FOR STAGE 3 DTE APPROVAL OR REMOVE THE A/C F ROM REVENUE SERVICE. ASSOCIATED ER/A 35-615303 ADDED FOR AC 3508 LOG-PAGE UPDATED @ 04FEB24 2318 UTC 03 DFRD BY SKINNER 00894972 ATL 05FEB24 RII: N ENTR 00894972 S UPDATED INSP TASK FROM N TO E PER ERA. (LP# 0187281)
